Les invariantes de la transformation de Fourier

B. Stanković

Matematički Vesnik (1960)

  • Volume: 12, Issue: 22, page 3-11
  • ISSN: 0025-5165

How to cite

top

B. Stanković. "Les invariantes de la transformation de Fourier." Matematički Vesnik 12.22 (1960): 3-11. <http://eudml.org/doc/259549>.

@article{B1960,
author = {B. Stanković},
journal = {Matematički Vesnik},
keywords = {integral equations, integral transforms},
language = {fre},
number = {22},
pages = {3-11},
publisher = {Društvo matematičara Srbije},
title = {Les invariantes de la transformation de Fourier},
url = {http://eudml.org/doc/259549},
volume = {12},
year = {1960},
}

TY - JOUR
AU - B. Stanković
TI - Les invariantes de la transformation de Fourier
JO - Matematički Vesnik
PY - 1960
PB - Društvo matematičara Srbije
VL - 12
IS - 22
SP - 3
EP - 11
LA - fre
KW - integral equations, integral transforms
UR - http://eudml.org/doc/259549
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.